prednisone shaking

Prednisone is a drug that contains synthetic cortisol. When a person takes prednisone, the body stops making enough cortisol on its own. 5 Answers (question resolved) - Posted in: rheumatoid arthritis, infections, prednisone - Answer: It can be a side effect of long term use and. Prednisone is part of a class of drugs called immunosuppressants. Seizures; Shaking of the hands that you cannot control; Shortness of breath, especially. prednisone shaking According to the shaing information for prednisone, long term use of prednisone may require increased dietary intake of vitamin B6, vitamin C, source D, folate, calcium, and phosphorus. Corticosteroids are used in the treatment of multiple sclerosis MS for the management of acute exacerbations because they have the capacity to close the damaged blood-brain barrier and reduce inflammation in the central nervous system. However, medical evidence does show that patients on doses as low as 2. Q: I was put on prednisone for an outbreak of hives at a minute clinic. Is it normal to put a 5-year-old on prednisone for 5 days? Some people refer to cortisol as the stress hormone. I have been taking the prednisone for three days. If you think you have become pregnant while using this medicine, tell your doctor right away. I was prescribed a day high-dose course of prednisone to treat a severe allergic reaction. Prednisone has also been shown to cause sbaking retention and hypertension elevated blood pressure.

1 Replies to “Prednisone shaking”

Leave a Reply

Your email address will not be published. Required fields are marked *